Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 12, NWS Green Bay, WI

February 8, 2016

NWS Green Bay, WI issued this small craft advisory at Feb 8, 2016, 4:50 AM CST. It took effect at Feb 8, 2016, 9:00 PM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2016, 4:50 AM CST (10:50 UTC)
In effect from
Feb 8, 2016, 9:00 PM CST
Expired
Feb 10, 2016, 5:47 PM CST
In force
45 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

520 
WHUS73 KGRB 081050
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
450 AM CST MON FEB 8 2016

...BLUSTERY WINDS THROUGH MID WEEK...

.AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION TODAY INTO
TONIGHT...NORTHWEST TO NORTH WINDS WILL BE ON THE INCREASE. THE 
GUSTY NORTH WINDS WILL CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT.

LMZ541>543-081900-
/O.NEW.KGRB.SC.Y.0012.160209T0600Z-160210T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
450 AM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST WEDNESDAY. 

* WINDS...BECOMING NORTHWEST 10 TO 15 KTS THIS AFTERNOON THEN
  NORTH 15 TO 25 KTS LATER TONIGHT AND CONTINUING THROUGH MID
  WEEK.

* WAVES...1 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
175 
WHUS73 KGRB 081616
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CST MON FEB 8 2016

...BLUSTERY WINDS THROUGH MID WEEK...

.AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION TODAY INTO
TONIGHT...NORTHWEST TO NORTH WINDS WILL BE ON THE INCREASE. THE
GUSTY NORTH WINDS WILL CREATE HIGH WAVES DANGEROUS TO SMALL
CRAFT.

LMZ541>543-090015-
/O.EXT.KGRB.SC.Y.0012.160209T0300Z-160210T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1016 AM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

* WINDS...BECOMING NORTHWEST 10 TO 15 KTS THIS AFTERNOON THEN 
  NORTH 15 TO 25 KTS LATER TONIGHT AND CONTINUING THROUGH MID 
  WEEK. 

* WAVES...BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
164 
WHUS73 KGRB 082149
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CST MON FEB 8 2016

...BLUSTERY WINDS THROUGH MID WEEK...

.AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...NORTHWEST
TO NORTH WINDS WILL BE ON THE INCREASE. THE GUSTY NORTH WINDS WILL
CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT.

LMZ541>543-090600-
/O.CON.KGRB.SC.Y.0012.160209T0300Z-160210T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
349 PM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE.
  THE GUSTY WINDS WILL CONTINUE THROUGH AT LEAST MID WEEK.

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
909 
WHUS73 KGRB 090325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CST MON FEB 8 2016

...BLUSTERY WINDS THROUGH MID WEEK...

.AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...NORTHWEST
TO NORTH WINDS WILL BE ON THE INCREASE. THE GUSTY WINDS WILL
CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT.

LMZ541>543-091130-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
925 PM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KTS...WITH GUSTS TO 30 KTS 
  POSSIBLE. THE GUSTY WINDS WILL CONTINUE THROUGH AT LEAST MID 
  WEEK. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
776 
WHUS73 KGRB 091004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 AM CST TUE FEB 9 2016

...BLUSTERY NORTHWEST WINDS THROUGH MIDWEEK...

.AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...BRISK
NORTHWEST WINDS WILL BE ON THE INCREASE. THE GUSTY WINDS WILL
CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT.

LMZ541>543-091800-
/O.EXT.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
404 AM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST WEDNESDAY...

* NORTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KTS...WITH
  OCCASIONAL GUSTS TO 30 KTS. THE GUSTY WINDS SHOULD CONTINUE
  UNTIL AT LEAST WEDNESDAY AFTERNOON.

* WAVES WILL BUILD TO 3 TO 5 FEET...ESPECIALLY TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
956 
WHUS73 KGRB 091609
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CST TUE FEB 9 2016

...BLUSTERY NORTHWEST WINDS THROUGH MIDWEEK...

.AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...BRISK
NORTHWEST WINDS ARE EXPECTED. THE GUSTY WINDS WILL CREATE HIGH
WAVES TOWARD THE OPEN WATERS ON LAKE MICHIGAN.

LMZ541>543-100015-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1009 AM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* NORTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KTS...WITH 
  OCCASIONAL GUSTS TO 30 KTS. THE GUSTY WINDS SHOULD CONTINUE 
  UNTIL AT LEAST WEDNESDAY AFTERNOON. 

* WAVES WILL BUILD TO 3 TO 5 FEET TOWARD THE OPEN WATERS OF LAKE
  MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
537 
WHUS73 KGRB 092202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CST TUE FEB 9 2016

...BLUSTERY NORTHWEST WINDS THROUGH WEDNESDAY EVENING...

.AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...BRISK
NORTHWEST WINDS WILL CONTINUE. THE GUSTY WINDS WILL CREATE 
HIGH WAVES TOWARD THE OPEN WATERS ON LAKE MICHIGAN.

LMZ541>543-100615-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
402 PM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* NORTHWEST WINDS 15 TO 25 KTS.

* WAVES 3 TO 5 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
256 
WHUS73 KGRB 100255
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CST TUE FEB 9 2016

...BLUSTERY NORTHWEST WINDS THROUGH WEDNESDAY EVENING...

.AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...BRISK
NORTHWEST WINDS WILL CONTINUE. THE GUSTY WINDS WILL CREATE HIGH
WAVES TOWARD THE OPEN WATERS ON LAKE MICHIGAN.

LMZ541>543-101100-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
855 PM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* NORTHWEST WINDS 15 TO 25 KTS.

* WAVES 3 TO 5 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
436 
WHUS73 KGRB 100935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CST WED FEB 10 2016

...BLUSTERY NORTHWEST WINDS THROUGH THIS AFTERNOON...

.BRISK NORTHWEST WINDS WILL GUST OVER 25 KNOTS AT TIMES THROUGH
THIS AFTERNOON. THE GUSTY WINDS WILL CREATE HIGH WAVES TOWARD THE
OPEN WATERS ON LAKE MICHIGAN.

LMZ541>543-101800-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 AM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* NORTHWEST WINDS 15 TO 25 KTS.

* WAVES 3 TO 5 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
009 
WHUS73 KGRB 101603
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 AM CST WED FEB 10 2016

...BLUSTERY NORTHWEST WINDS THROUGH THIS EVENING...

.BRISK NORTHWEST WINDS WILL GUST OVER 25 KNOTS AT TIMES THROUGH
EARLY THIS EVENING. THE GUSTY WINDS WILL CREATE HIGH WAVES TOWARD
THE OPEN WATERS ON LAKE MICHIGAN.

LMZ541>543-110000-
/O.EXT.KGRB.SC.Y.0012.000000T0000Z-160211T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1003 AM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* NORTHWEST WINDS 15 TO 25 KTS. A FEW GUSTS TO 30 KTS POSSIBLE.

* WAVES 2 TO 4 FT TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
646 
WHUS73 KGRB 102123
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CST WED FEB 10 2016

...GUSTY NORTHWEST WINDS DIMINISHING THIS EVENING...

LMZ541>543-110000-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-160211T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
323 PM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* NORTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS POSSIBLE
  THROUGH EARLY EVENING.

* WAVES 2 TO 4 FT TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
224 
WHUS73 KGRB 102347
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
547 PM CST WED FEB 10 2016

...WINDS AND WAVES HAVE SUBSIDED...

LMZ541>543-110100-
/O.CAN.KGRB.SC.Y.0012.000000T0000Z-160211T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
547 PM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:32 AM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Feb 8, 3:32 AM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CST MON FEB 8 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 332 AM CST MON FEB 8 2016

SLOW MOTION CLIPPER SYSTEM CONTINUES TO DROP INTO THE AREA TODAY.
LIGHT SNOW WILL CONTINUE TO SPREAD OVER THE AREA AS THE COLD AND
SATURATING AIR MASS SPREADS EAST. THE SNOW GROWTH REGION ALSO EXPANDS
TODAY INTO TONIGHT AND TUESDAY FOR CONTINUES LIGHT SNOW OR
FLURRIES. MOST LOCATIONS CAN EXPECT 1 TO 3 INCHES FROM TODAY INTO
TUESDAY. PIECES OF ENERGY ROTATING AROUND THE UPPER LOW MAY PRODUCE
LOCALLY HIGHER AMOUNTS...WITH ONE PIECE DROPPING INTO SOUTHWEST
WISCONSIN EARLY THIS MORNING AND ANOTHER CURRENTLY ENHANCED WITH
THE LAKE EFFECT OVER FAR NORTHWEST WISCONSIN.

EVEN THOUGH MODEL DATA SUGGESTS SOME DRYING WORKS INTO AT LEAST
WESTERN AREAS LATER TUESDAY...DEEP SNOW GROWTH REGION WITH STEEP
SURFACE LAPSE RATES WILL COULD PRODUCE POCKETS OF MODERATE SNOW
SHOWERS. SO WILL CONTINUE HIGHER END POPS FOR THIS PERIOD.

OBSERVATIONS INDICATE LAKE ENHANCED SNOWS UNDERWAY ACROSS THE FAR
NORTH...AND CONDITIONS WILL LINGER INTO TONIGHT...SO WILL EXTEND
THE ADVISORY FOR VILAS WITH THE EMPHASIS THE NW PORTION.

MOST LOCATIONS WILL SEE MORNING OR EARLY DAY HIGHS OTHERWISE A
DOWNWARD TREND IN TEMPERATURES WILL START THE NEW WORK WEEK.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 332 AM CST MON FEB 8 2016

THE AMPLIFIED PATTERN CONSISTING OF THE WRN NOAM UPR RDG/ERN NOAM
UPR TROF TO PERSIST THRU MID-WEEK BEFORE THE UPR RDG WEAKENS AND
SHIFTS EWD IN RESPONSE TO A NEW UPR TROF TO HIT THE WEST COAST BY
NEXT WEEKEND. THE PREVAILING NW FLOW ALOFT OVER THE GREAT LAKES
WIL USHER IN AN ARCTIC INTRUSION WITH TEMPS WELL BELOW NORMAL
DURING THE ENTIRE EXTENDED FCST. PCPN AMOUNTS WL BE BELOW NORMAL
AS GULF MOISTURE IS NON-EXISTENT AND THERE ARE NO SIGNS OF ANY
SIGINIFICANT STORMS ON THE HORIZON.

LAKE EFFECT SNOW SHWRS OVER NRN WI CONTS TO BE THE PRIMARY CONCERN
TUE NGT...ESPECIALLY FOR VILAS CNTY AS CONDITIONS REMAIN
FAVORABLE. ON THE PLUS SIDE...TRAJS ARE IDEAL (N-NW)...DELTA-T
VALUES ARE IN THE MID 20S AND SFC TROF LINGERS NEAR LAKE SUPERIOR.
THE ONE BIG NEGATIVE WL BE THE LOW INVERSION HEIGHTS THAT WOULD
LIMIT SNOW AMOUNTS. STILL BELIEVE THAT THE SNOWBELT REGION OF
VILAS CNTY WL SEE SNOW SHWRS AND HAVE RAISED POPS INTO THE LIKELY
CATEGORY WITH AN INCH OR TWO OF ACCUMULATION. THE REST OF NE WI
SHOULD BE FAIRLY QUIET WITH ONLY WIDELY SCT SNOW SHWRS AND LITTLE
IN THE WAY OF ANY ACCUMULATION. MIN TEMPS TO RANGE FROM THE SINGLE
DIGITS BELOW ZERO CNTRL WI...SINGLE DIGITS ABOVE ZERO ERN WI. ADD
IN A GUSTY NW WIND AND WIND CHILLS COULD APPROACH ADVY CRITERIA
OVER PARTS OF CNTRL WI.

THE LAKE EFFECT IS FCST TO PERSIST THRU WED...BUT BE IN A GRADUAL
DIMINISHING MODE AS AN AREA OF HI PRES BUILDS INTO WRN WI AND
ADVECTS DRIER AIR INTO THE WRN GREAT LAKES. PARTS OF VILAS CNTY
COULD SEE UP TO AN ADDITIONAL INCH OF ACCUMULATION...AGAIN LIMITED
BY LOW INVERSION HEIGHTS. OTHERWISE...PARTS OF CNTRL/E-CNTRL WI
COULD SEE SOME SUNSHINE ON WED AS CYCLONIC FLOW WEAKENS AND THE
SFC HI APPROACHES. MAX TEMPS MAY NOT MAKE IT OUT OF THE SINGLE
DIGITS ABOVE ZERO OVER N-CNTRL/PARTS OF CNTRL WI...WHILE ERN WI
ONLY REACHES THE 10 TO 15 DEG RANGE.

THE SFC HI IS PROGGED TO STRETCH FROM LK WINNIPEG SE THRU WRN WI
TO THE TN VALLEY WED NGT...BRINGING A DECREASE IN CLOUDS AND
DIMINISHING WINDS TO NE WI. ONLY EXCEPTION WOULD BE VILAS CNTY
WHERE LAKE CLOUDS/PERHAPS A FEW LEFTOVER SNOW SHWRS TO EXIST. THE
AMOUNT OF CLEARING WL BE KEY AS TO HOW COLD WE CAN GET CONSIDERING
THE LIGHTER WINDS AND SOME FRESH SNOW COVER. LOOK FOR MIN TEMPS TO
RANGE FROM ZERO TO 5 ABOVE NEAR LK MI...TO NEAR 10 BELOW ZERO OVER
THE COLDER SPOTS OF N-CNTRL/CNTRL WI. THIS BROAD AREA OF HI PRES
TO EAST SLIGHTLY FARTHER EAST ON THU AND BACK THE WINDS TO A W-NW
DIRECTION...THEREBY FINALLY ALLOWING N-CNTRL WI TO SEE THE SUN.
EXPECT TO SEE A LOT OF THE SUN FOR THE REST OF THE FCST AREA...
ALTHO TEMPS TO REMAIN 10 TO 20 DEGS BELOW NORMAL. THIS WOULD PUT
MAX TEMPS IN THE 10 TO 15 ABOVE ZERO RANGE CNTRL WI...GENERALLY
MIDDLE TEENS ERN WI.

THE BENIGN AND COLD WEATHER PATTERN IS FCST TO HOLD SWAY THRU SAT
AS THE HI PRES CONTS TO DOMINATE NE WI. THERE WL BE A WEAK SYSTEM
(MID-LEVEL SHORTWAVE WITH FRONTOGENETICAL FORCING) THAT SHOULD
STAY TO OUR WEST AND SOUTH ON FRI...BUT COULD VEER THE WINDS NW
AGAIN AND LEAD TO MORE CLOUDS/SMALL CHC FOR LK EFFECT SNOW SHWRS
OVER VILAS CNTY. THE REST OF THE AREA TO REMAIN MOSTLY CLEAR TO
PARTLY CLOUDY AND COLD WITH LITTLE CHANGE IN THE AIR MASS. TEMPS
TO HOLD WELL BELOW NORMAL.

THE HI PRES FINALLY DOES SHIFT TO OUR EAST BY SAT NGT...ALLOWING
WINDS TO COME AROUND TO THE S-SE DIRECTION WITH WARMER AIR TO TRY
AND PUSH BACK INTO WI. THERE MAY BE A GRADUAL INCREASE IN MID/HI
CLOUDS LATER SAT NGT AS THIS WARMER AIR ALOFT ARRIVES. THE NEXT
REAL CHC OF SEEING PCPN ACROSS THE REGION WOULD BE SUNDAY AT THE
EARLIEST AS A SHORTWAVE TROF PUSHES ACROSS THE UPR MIDWEST. TIMING
OF THIS FEATURE VARIES A BIT AMONG THE MODELS...BUT PLENTY OF TIME
TO SORT OUT THESE DIFFERENCES IN THE COMING DAYS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1105 PM CST SUN FEB 7 2016

CIGS CONTINUE TO LOWER ACROSS THE TAF SITES FROM WEST TO EAST AS A
MID LEVEL SHORTWAVE AND SURFACE LOW PRESSURE SYSTEM TRACK THROUGH
THE WESTERN GREAT LAKES. CONDITIONS HAVE BEEN SLOW TO
LOWER...ESPECIALLY ACROSS THE EASTERN TAF SITES WHERE VFR
CONDITIONS REMAIN. HOWEVER UPSTREAM OBSERVATIONS SHOW THESE
CONDITIONS SHOULD EVENTUALLY LOWER LATER TONIGHT AND INTO MONDAY
MORNING WITH SNOW SHOWERS AS THIS SYSTEM TRACKS THROUGH. VEERING
WINDS WILL RESULT IN LAKE EFFECT SNOW SHOWERS OVER NORTHERN
WISCONSIN OVERNIGHT AND INTO MONDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ005.
&&

SHORT TERM.....TDH
LONG TERM......KALLAS
AVIATION.......KURIMSKI
Hazardous weather outlook, Feb 7, 2:45 PM CST, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST SUN FEB 7 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
245 PM CST SUN FEB 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A STRONG CLIPPER WILL DROP INTO THE FORECAST AREA TONIGHT. WHILE
MOST ACCUMULATIONS WILL BE VERY LIGHT...PARTS OF FAR NORTHERN
WISCONSIN ESPECIALLY VILAS COUNTY...COULD RECEIVE AN INCH OR TWO
OF SNOW BY DAYBEAK MONDAY ALONG WITH SOME BLOWING AND DRIFTING SNOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE CLIPPER SYSTEM IS FORECAST TO LINGER OVER THE GREAT LAKES
THROUGH TUESDAY. AN ADDITION 1 TO 2 INCHES OF ACCUMULATION IS
POSSIBLE OVER MOST OF THE AREA MONDAY AND MONDAY NIGHT. THE GUSTY
NORTH TO NORTHWEST WINDS WILL CONTINUE TO PRODUCE SOME BLOWING AND
DRIFTING OF THE FRESH SNOW WHICH COULD QUICKLY REDUCE VISIBILITIES
AT TIMES. THE EVENING COMMUTE ON MONDAY COULD BE NEGATIVELY
IMPACTED...ESPECIALLY ACROSS EAST-CENTRAL WISCONSIN.

IN THE WAKE OF THE CLIPPER SYSTEM...COLDER AIR WILL OVERSPREAD
THE REGION THIS WEEK ON GUSTY NORTHWEST WINDS. THIS WILL LEAD TO
CONTINUED LAKE EFFECT SNOW SHOWERS OVER NORTH-CENTRAL WISCONSIN
ESPECIALLY THE SNOW BELT REGION OF VILAS COUNTY MONDAY THROUGH
WEDNESDAY. IN THIS REGION...THERE IS POTENTIAL FOR 3 TO 6 INCHES
OF ACCUMULATION BY THE TIME THE SNOW DIMINISHES ON WEDNESDAY...WITH
THE HIGHEST AMOUNTS OVER NORTHWEST VILAS COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-082045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
245 PM CST SUN FEB 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG/ESB

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.